View Full Version : Wellbutrin, Dexedrine, and Klonopin


jenwhatever
03-05-17, 10:17 PM
I have been taking Prozac 20 mg 1x day, Dexedrine 10 mg 3x day, and Klonopin only IF needed for anxiety (and that's usually at night, if ever).

I have been very snippy with people lately and decided to talk to my psychiatrist about taking something other than Prozac with the Dexedrine.

I asked him about Wellbutrin and he said we can do a trial of it with the Dexedrine.

I had taken the Wellbutrin once before, for 14 days, felt wonderful, until day 14. My heart was racing. I didn't have any klonopin at that time, and feel like if I did, I could have gotten past that side effect, and continue on. At that time, I was not taking Dexedrine.

Can anyone give me their thoughts or experiences with this combo please? I emailed him to hold off for now since I was researching and have quit the Prozac since Friday, 2 days ago.

Thanks

ToneTone
03-12-17, 12:13 PM
Just quick note: ... being snippy with people isn't the worst thing in the world. My sense is that for some people that happens to ... these are people who probably need to stand up for themselves better .....

Two, that snippiness sounds like the kind of thing that will pass as you get used to the med ...

You might as well try the new combo ... because our experiences are completely IRRELEVANT to you ... The meds don't have a consistent pattern of effects on people ....

I take Wellbutrin and Adderall .. have taken Wellbutrin with Concerta and Wellbutrin with Vyvanse ... Wellbutrin really knocked out my depression and as I recall there was a short term effect of me being a bit brusque. But I'm a people-pleaser and a bit of a pushover ... so in hindsight, I would say that brusqueness was a sign that the med was giving me something I need: less inhibition about standing up for myself.

Be careful about stopping an anti-depressant without going on another one ... that's not the safest way to go ... and really in my view, if the prozac was improving your mood, then your snippiness ... as long as weren't brutally mean to other people ... is minor! ... That's just my view ...

Good luck.

Tone

cwf1986
03-13-17, 01:59 AM
The combination of adderall and wellbutrin turned me into a monster and I didn't even know it. I was constantly driven beyond what's healthy, short with people, and even a tad paranoid as in thinking people were talking about me behind my back or thinking someone was trying to make a full out of me. I was also very anxious and my blood pressure went to 160/90 vs 135/85 before.

Granted, it works very well for others. YMMV.

Don't take my experience as a recommendation against the combo.

Instead, I recommend you keep a medication log. Subjective things like how you feel and tangible things like what you've accomplished... or actions you regret..

Good luck.

sarahsweets
03-13-17, 04:19 AM
I just tried wellbutrin for the second time last month and I couldnt last 2 weeks. It made me very agitated.

Goinggaurav
07-03-17, 01:54 PM
I tried Wellbutrin with Ritalin last year. These were the first set of meds given to me. That month was pretty amazing. Though whenever I upped my Ritalin dosage, it used to give me a really hard time. No physical symptoms, but I was near suicidal depressed and would lock myself in my room and just cry for hours.

Although I felt really wonderful on the rest of the days, I was skeptical and was moved to Venlaflaxine, which is simply hell. Although it does not cause any issues when I skip a Ritalin dose or two.

aeon
07-03-17, 02:54 PM
I've taken Wellbutrin (sequentially) with Ritalin, Focalin, Vyvanse, and Dexedrine, and never had any issues, but that's me, and doesn't speak to your situation one bit.


Cheers,
Ian